# SDR VNAA2017060999907

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 26,609 hours, 29,233 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 - 295 INTERCOSTALS AT RBL 37, LBL 37 AND LBL 18 MOUNT FITTINGS ARE CORRODED.  REPLACED THE FITTINGS.
